# SDR UHLA201601200037

- Difficulty date: January 20, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 29,435 hours, 18,206 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Bracket
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB NR 4 ELEVATOR HINGE BRACKET CRACKED AT UPPER RIB AFT ATTACH HOLE.  THE RT HORIZONTAL STAB NR 4 ELEVATOR HINGE WAS TEMPORARILY REPAIRED IAW ETD2016-170-005210.
